# SDR FDEA201110264654

- Difficulty date: October 26, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N946FD
- Make and model: Boeing 757236
- Aircraft serial: 24398
- Aircraft time: 45,328 hours, 28,258 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Hinge
- Condition: Unsecure
- Location: Switch Guard
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH GUARD IS IN NEED OF REPAIR:  HINGE NEEDS TO BE RE-ATTACHED.  RE-ATTACHED SPRING TO HINGE COVER IAW SMP.   OK TO  CONTINUE.  FINAL CLOSED.
